Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: REWALK ROBOTICS LTD. REWALK PERSONAL; POWERED EXOSKELETON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
REWALK ROBOTICS LTD. REWALK PERSONAL; POWERED EXOSKELETON
Model Number
PERSONAL
Health Effect - Clinical Code
Bone Fracture(s) (1870)
Date of Event
10/23/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
He incident may have happened during training.The fractures are above the position of the front knee bracket (fkb) and below the knee.Also, there is a pressure point in the height of the sacroiliac on the back.
New Search
Submit an Adverse Event Report
Brand Name
REWALK PERSONAL
Common Device Name
POWERED EXOSKELETON
Manufacturer
(Section D)
REWALK ROBOTICS LTD.
3 hatnufa st. (6th floor)
yokne'am, israel 20692 03
IS 2069203
MDR Report Key
7385479
Report Number
3007615665-2018-00002
Device Sequence Number
11140595
Product Code
PHL
UDI-Device Identifier
00861803000303
UDI-Public
(01)00861803000303
Combination Product (Y/N)
N
Initial Reporter Country
GM
PMA/510(K) Number
K160987
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign
Initial Reporter Occupation
Other
Remedial Action
Recall,Notification
Type of Report
Initial
Report Date
(Section B)
03/29/2018
Report Date
(Section F)
10/26/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Physical Therapist
Device Model Number
PERSONAL
Device Catalogue Number
50-20-0004
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
10/27/2017
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
10/26/2017
Device Age
21 MO
Event Location
Outpatient Treatment Facility
Date Report to Manufacturer
10/26/2017
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/26/2017
Initial Report FDA Received Date
03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0944-2018
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
63 YR
Patient Weight
80